Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 103, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 8, 2007, 2:24 PM CDT for Dawson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2007, 2:24 PM CDT (19:24 UTC)
- Expired
- May 8, 2007, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
County Dawson County, TX
The radar
The Midland/Odessa radar (KMAF), 92 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 081926 FFWMAF TXC115-082200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 224 PM CDT TUE MAY 8 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS EXTENDED THE * FLASH FLOOD WARNING FOR... DAWSON COUNTY IN WEST TEXAS... * UNTIL 500 PM CDT * AT 221 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM AN AREA OF THUNDERSTORMS LOCATED ACROSS DAWSON COUNTY. THIS AREA OF HEAVY RAINFALL CONTINUES MOVING NORTHEAST AT 25 MPH. ONE AND A HALF FEET OF WATER IS FLOWING THROUGH THE INTERSECTION OF THE PRISON ROAD AND COUNTY ROAD 19...3 MILES EAST OF LAMESA. ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL FOR FLOODING IN THE WARNED AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3252 10221 3253 10170 3295 10168 3295 10219 $$
1 follow-up statement
000 WGUS74 KMAF 082155 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 455 PM CDT TUE MAY 8 2007 TXC115-082205- DAWSON- 455 PM CDT TUE MAY 8 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM CDT FOR DAWSON COUNTY... AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE MOST OF THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED OUT OF THE WARNED AREA. ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. LAT...LON 3252 10221 3253 10170 3295 10168 3295 10219 $$ 13
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 1:58 PM CDT, 26 minutes earlier.
Area forecast discussion, May 8, 1:58 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
158 PM CDT TUE MAY 8 2007
.DISCUSSION...
DUE TO ONGOING SEVERE AND FLOODING EVENT...NO CHANGES WERE MADE TO
THE FORECAST PACKAGE. THE UPPER LEVEL LOW CONTINUES TO SIT OFF TO
THE WEST...WITH SEVERAL DISTURBANCES ROTATING THROUGH OUR AREA.
EXPECT THIS TO ADD FUEL TO THE ONGOING EVENT...PROLONGING IT
THROUGHOUT THE DAY.
PLEASE REFER TO THE STORM PREDICTION CENTER WEBSITE FOR ADDITIONAL
SEVERE WEATHER INFORMATION...
HTTP://WWW.SPC.NOAA.GOV/PRODUCTS
AND FOR MORE INFORMATION ON EXCESSIVE RAINFALL...PLEASE REFER TO
THE HYDROMETEOROLOGICAL PREDICTIONS CENTER WEBSITE...
HTTP://WWW.HPC.NCEP.NOAA.GOV
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT TUE MAY 8 2007/
SHORT TERM...
ACTIVE WEATHER WILL CONTINUE THROUGH THE SHORT TERM PORTION OF THIS
FORECAST. THE SLOW-MOVING UPPER LEVEL LOW OVER NORTHERN SONORA
MEXICO/SOUTHERN AZ BORDER WILL MOVE SLOWLY TO THE EAST TODAY. IN
ADVANCE OF THIS SYSTEM... A SERIES OF MID-LEVEL SHORTWAVE TROUGHS
WILL MOVE ACROSS THE REGION THROUGH TONIGHT. ABOVE NORMAL MOISTURE
WILL REMAIN INTACT AS SURFACE DEW POINTS IN THE UPPER 40S AND LOWER
60S CONTRIBUTE TO PRECIPITABLE WATER VALUES SOME 150-200% OF NORMAL.
GIVEN THE ABNORMALLY HIGH AMOUNTS OF MOISTURE...HEAVY RAINFALL WILL
CONTINUE TO BE A CONCERN ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS TODAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
TONIGHT. SEVERE POTENTIAL THIS AFTERNOON APPEARS BEST ALONG AND
SOUTH OF ROUGHLY A GUADALUPE MOUNTAINS TO GARDEN CITY LINE.
LOCATIONS SOUTH OF THE ABOVE MENTIONED LINE WILL BE SOUTH OF A
STATIONARY FRONT AND WILL LIKELY HAVE THE BEST INSTABILITY ALONG
WITH ADEQUATE SHEAR TO SUPPORT SUPERCELLS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN CONCERN WITH THIS ACTIVITY. ANY STORM THAT
DEVELOPS AND PROPAGATES ALONG THE FRONTAL BOUNDARY WILL NEED TO BE
WATCHED FOR POTENTIAL TORNADIC DEVELOPMENT...ALTHOUGH PROBABILITIES
FOR THIS WILL LIKELY REMAIN LOW. RAIN CHANCES WILL REMAIN HIGH
THROUGH TONIGHT AND WE HAVE GENERALLY GONE ABOVE GUIDANCE VALUES.
LONG TERM...
UPPER LEVEL LOW OVER THE SOUTHWESTERN CONUS WILL MOVE EAST TOWARD
THE CWA WEDNESDAY. THE SYSTEM WILL EJECT UPPER LEVEL DISTURBANCES
WHICH WILL MOVE ACROSS THE AREA DURING THE DAY AND INTO THE
EVENING. THE PRIMARY LOW WILL MOVE EAST OF THE REGION BY 06Z
THURSDAY. WINDS ALOFT WILL BECOME NORTHWESTERLY AS AN UPPER LEVEL
RIDGE BUILDS INTO THE AREA IN THE WAKE OF THE UPPER LOW.
THE UPPER LOW WILL INTERACT WITH COPIOUS AMOUNTS OF MOISTURE TO
PRODUCE THUNDERSTORM ACTIVITY WEDNESDAY. SOME OF THE STORMS MAY
APPROACH SEVERE LIMITS WITH DEEP SHEAR VECTORS IN THE 40 TO 50 KT
RANGE AND 700 TO 500 LAPSE RATES IN THE 6 TO 7 DEG C/KM RANGE. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH PWATS OF 1
TO 1.5 INCHES OVER MOST OF THE AREA...HEAVY RAIN CAN BE EXPECTED
WITH SOME OF THE THUNDERSTORMS. WILL CONTINUE WITH THE FLASH FLOOD
WATCH FOR THE CWA THROUGH 00Z THURSDAY.
AS THE UPPER LOW MOVES EAST OF THE REGION...RAIN CHANCES WILL BEGIN
TO DECREASE. GRADUALLY DECREASED POPS OVER THE EASTERN SECTIONS
WEDNESDAY NIGHT AND INTO THURSDAY WITH THE PRECIPITATION ENDING
THURSDAY AFTERNOON AS NORTHWEST FLOW ALOFT BRINGS DRYER AIR INTO THE
AREA.
TEMPERATURES WILL BE COOL WEDNESDAY DUE TO CLOUD COVER...RAINFALL
AND A COOL AIRMASS OVER THE CWA. A WARMING WILL BEGIN THURSDAY AS
THE COOL AIRMASS MOVES EAST OF THE AREA AND A THERMAL RIDGE BUILDS
INTO THE WESTERN PART OF THE REGION. AFTER HIGHS IN THE 60S AND 70S
WEDNESDAY...THE HIGHS WILL WARM INTO THE 80S AND 90S THE LATTER HALF
OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 56 69 55 80 / 70 70 30 10
CARLSBAD NM 54 75 55 86 / 50 40 10 10
DRYDEN TX 62 75 59 86 / 60 40 20 10
FORT STOCKTON TX 58 73 59 85 / 70 50 10 10
GUADALUPE PASS TX 47 70 54 82 / 50 30 10 10
HOBBS NM 53 73 55 85 / 60 50 10 10
MARFA TX 50 70 46 81 / 60 40 10 10
MIDLAND INTL AIRPORT TX 55 70 56 83 / 70 60 20 10
ODESSA TX 55 71 56 84 / 70 60 20 10
WINK TX 56 76 56 90 / 70 50 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 12 PM THIS AFTERNOON TO 6 PM MDT
WEDNESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...
NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 1 PM CDT /12 PM MDT/ THIS AFTERNOON TO 7
PM CDT /6 PM MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
13Hazardous weather outlook, May 8, 4:08 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 408 AM CDT TUE MAY 8 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-090915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 408 AM CDT TUE MAY 8 2007 /308 AM MDT TUE MAY 8 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER CONCERNS WILL CONTINUE TODAY AS AN UPPER LEVEL STORM SYSTEM REMAINS WEST OF SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO. THIS LOW WILL INTERACT WITH RICH MOISTURE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE THUNDERSTORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL AND FLASH FLOODING CAN BE EXPECTED ESPECIALLY OVER THE EASTERN SECTIONS OF THE AREA. THE THREAT OF FLASH FLOODING WILL CONTINUE INTO TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE UPPER LEVEL STORM SYSTEM APPROACHES THE AREA... THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND FLASH FLOODING ESPECIALLY OVER THE PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS. SEVERE WEATHER WILL ALSO BE A CONCERN WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE THUNDERSTORMS WILL GRADUALLY END WEDNESDAY NIGHT AND THURSDAY AS THE UPPER LEVEL SYSTEM MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. THIS IS EXPECTED TO BE AN EXTENDED PERIOD OF SEVERE WEATHER AND FLASH FLOODING. SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MAKE PREPARATIONS FOR A POTENTIALLY SIGNIFICANT WEATHER EVENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 8, 8:43 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 843 AM CDT TUE MAY 8 2007 NMZ029-033-081445- CENTRAL LEA COUNTY-NORTHERN LEA COUNTY- 743 AM MDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 26 MILES SOUTHWEST OF TATUM AT 743 AM MDT...MOVING NORTHEAST AT 30 MPH. GUSTY WINDS TO 55 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 9:17 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 917 AM CDT TUE MAY 8 2007 TXZ074-080-081515- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- 917 AM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND WESTERN JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF VALENTINE AT 917 AM CDT...MOVING NORTH AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 8, 9:59 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 959 AM CDT TUE MAY 8 2007 TXZ059-081600- LOVING- 959 AM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING COUNTY. A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF SLASH RANCH AT 959 AM CDT...MOVING NORTH AT 40 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 11:21 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1121 AM CDT TUE MAY 8 2007 TXZ058-081715- REEVES COUNTY AND UPPER TRANS PECOS- 1121 AM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES COUNTY. A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF TOYAH AT 1121 AM CDT...MOVING NORTHEAST AT 25 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 12:30 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1230 PM CDT TUE MAY 8 2007 TXZ061-062-081830- ECTOR-MIDLAND- 1230 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR ECTOR AND MIDLAND COUNTIES. A STRONG THUNDERSTORM WAS LOCATED FROM 7 MILES NORTH OF GOLDSMITH TO 16 MILES WEST OF PENWELL AT 1230 PM CDT...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH...HAIL TO THE SIZE OF MARBLES...AND VERY HEAVY RAIN ARE LIKELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWESTERN TEXAS. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 1:45 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 145 PM CDT TUE MAY 8 2007 TXZ080-081915- MARFA PLATEAU- 145 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PRESIDIO AND SOUTH CENTRAL JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF RYAN AT 145 PM CDT...MOVING NORTHEAST AT 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 32 min |
| May 7, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 43 min |
| May 8, 9:20 AM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| May 8, 9:40 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| May 8, 10:15 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 45 min |
| May 8, 10:26 AM CDT | Flash Flood Warning | MAF | Loving, Reeves | 4 hr |
| May 8, 10:42 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 63 min |
| May 8, 10:44 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| May 8, 10:56 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 64 min |
| May 8, 11:04 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 6 hr |
| May 8, 11:26 AM CDT | Tornado Warning | MAF | Gaines | 34 min |
| May 8, 11:31 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 6 hr |
| May 8, 11:50 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 55 min |
| May 8, 12:18 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 27 min |
| May 8, 12:33 PM CDT | Flash Flood Warning | MAF | Winkler | 4 hr |
| May 8, 12:33 PM CDT | Flash Flood Warning | MAF | Winkler | 4 hr |
| May 8, 12:47 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 43 min |
| May 8, 12:57 PM CDT | Flash Flood Warning | MAF | Ward | 3 hr |
| May 8, 1:06 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 8, 1:20 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 25 min |
| May 8, 1:28 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 62 min |
| May 8, 1:33 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Martin, Midland | 42 min |
| May 8, 1:37 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 53 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 60 min |
| May 8, 2:17 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland, Mitchell | 58 min |
| May 8, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| May 8, 2:31 PM CDT | Flash Flood Warning | MAF | Borden, Howard, Martin | 5 hr |
| May 8, 2:45 PM CDT | Flash Flood Warning | MAF | Upton | 4 hr |
| May 8, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 55 min |
| May 8, 2:53 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 67 min |
| May 8, 2:55 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| May 8, 3:01 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 44 min |
| May 8, 3:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 8, 3:32 PM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| May 8, 3:35 PM CDT | Flash Flood Warning | MAF | Mitchell, Scurry | 55 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 46 min |
| May 8, 4:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 8, 4:34 PM CDT | Flash Flood Warning | MAF | Brewster | 4 hr |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 8, 5:11 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 8, 5:27 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 8, 5:49 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 41 min |
| May 8, 6:04 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 26 min |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 20 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.